# SDR IPXA2019011437850

- Difficulty date: January 8, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 16,896 hours, 10,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Part number: A53832100208
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR MAIN CABIN FLOOR STRUCTURE LOWER RIB FRA 47 LBL 12 IS CRACKED LOWER CUTOUT. STOP DRILLED CRACK AND REPAIRED IAW SRM 53-15-15.
